Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 28, Number 126

All articles in this issue are freely accessible.

On Fourier-Toeplitz methods for separable elliptic problems
D. Fischer, G. Golub, O. Hald, C. Leiva and O. Widlund.
Math. Comp. 28 (1974), 349-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415995
High-order finite-difference methods for Poisson’s equation
H. J. van Linde.
Math. Comp. 28 (1974), 369-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362936
Finite element methods for parabolic equations
Miloš Zlámal.
Math. Comp. 28 (1974), 393-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0388813
Semidiscrete least-squares methods for second order parabolic problems with nonhomogenous data
J. Thomas King.
Math. Comp. 28 (1974), 405-411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0373323
Stable approximations for hyperbolic systems with moving internal boundary conditions
M. Goldberg and S. Abarbanel.
Math. Comp. 28 (1974), 413-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0381343
The application of implicit Runge-Kutta and collection methods to boundary-value problems
Richard Weiss.
Math. Comp. 28 (1974), 449-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341881
Approximation by aliasing with application to “Certaine” stiff differential equations
Arthur David Snider and Gary Charles Fleming.
Math. Comp. 28 (1974), 465-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343637
Recursive collocation for the numerical solution of stiff ordinary differential equations
H. Brunner.
Math. Comp. 28 (1974), 475-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0347089
On semicardinal quadrature formulae
I. J. Schoenberg and S. D. Silliman.
Math. Comp. 28 (1974), 483-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341825
Quadrature formulas for semi-infinite integrals
Ravindra Kumar and M. K. Jain.
Math. Comp. 28 (1974), 499-503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343549
Methods for modifying matrix factorizations
P. E. Gill, G. H. Golub, W. Murray and M. A. Saunders.
Math. Comp. 28 (1974), 505-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343558
Modifying pivot elements in Gaussian elimination
G. W. Stewart.
Math. Comp. 28 (1974), 537-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343559
The evaluation of determinants by expansion by minors and the general problem of substitution
W. M. Gentleman and S. C. Johnson.
Math. Comp. 28 (1974), 543-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0373369
A characterization of superlinear convergence and its application to quasi-Newton methods
J. E. Dennis and Jorge J. Moré.
Math. Comp. 28 (1974), 549-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343581
Evaluation of a constant associated with a parking problem
M. Lal and P. Gillard.
Math. Comp. 28 (1974), 561-564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341814
Splines with nonnegative $B$-spline coefficients
C. de Boor and James W. Daniel.
Math. Comp. 28 (1974), 565-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0378357
On the conditional equivalence of two starting methods for the second algorithm of Remez
R. E. Huddleston.
Math. Comp. 28 (1974), 569-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341804
A note on Chambers’ method
J. A. Blackburn and Y. Beaudoin.
Math. Comp. 28 (1974), 573-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341850
Numerical computation of a generalized exponential integral function
W. F. Breig and A. L. Crosbie.
Math. Comp. 28 (1974), 575-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341811
Rational Chebyshev approximations for the modified Bessel functions $I_{0}(x)$ and $I_{1}(x)$
J. M. Blair.
Math. Comp. 28 (1974), 581-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341810
A stable algorithm for computing the inverse error function in the “tail-end” region
Henry E. Fettis.
Math. Comp. 28 (1974), 585-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341812
The minimum root separation of a polynomial
George E. Collins and Ellis Horowitz.
Math. Comp. 28 (1974), 589-597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0345940
Error analysis of a computation of Euler’s constant
W. A. Beyer and M. S. Waterman.
Math. Comp. 28 (1974), 599-604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341809
Confluent expansions for functions of two variables
V. L. Deshpande.
Math. Comp. 28 (1974), 605-611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340657
Some definite integrals of the product of two Bessel functions of the second kind: (order zero)
M. L. Glasser.
Math. Comp. 28 (1974), 613-615
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344541
On weird and pseudoperfect numbers
S. J. Benkoski and P. Erdős.
Math. Comp. 28 (1974), 617-623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0347726
A new factorization technique using quadratic forms
D. H. Lehmer and Emma Lehmer.
Math. Comp. 28 (1974), 625-635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342458
Factoring large integers
R. Sherman Lehman.
Math. Comp. 28 (1974), 637-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340163
A new function associated with the prime factors of $(^{n}_{k})$
E. F. Ecklund, P. Erdös and J. L. Selfridge.
Math. Comp. 28 (1974), 647-649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0337732
Sums of distinct primes from congruence classes modulo $12$
Robert E. Dressler, Andrzej Makowski and Thomas Parker.
Math. Comp. 28 (1974), 651-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340206
Irregular prime divisors of the Bernoulli numbers
Wells Johnson.
Math. Comp. 28 (1974), 653-657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0347727
The character table of an eight-dimensional orthogonal group
David C. Hunt.
Math. Comp. 28 (1974), 659-660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369493
The character table of Fischer’s simple group, $M(23)$
David C. Hunt.
Math. Comp. 28 (1974), 660-661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369494
Reviews and Descriptions of Tables and Books
Math. Comp. 28 (1974), 663-675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: “A cotangent analogue of continued fractions” (Duke Math. J. 4 (1938), 323–340) by D. H. Lehmer
Robert Spira and Alexander Scheeline.
Math. Comp. 28 (1974), 677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0345897
Table Errata
Math. Comp. 28 (1974), 677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions